Exponential Stability for Neutral Stochastic Markov Systems with Time-Varying Delay and Its Applications

Full text for this resource is not available from the Research Repository.

Chen, H, Shi, Peng ORCID: 0000-0001-8218-586X, Lim, CC and Hu, P (2016) Exponential Stability for Neutral Stochastic Markov Systems with Time-Varying Delay and Its Applications. IEEE Transactions on Cybernetics, 46 (6). 1350 - 1362. ISSN 2168-2267

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/32851
DOI https://doi.org/10.1109/TCYB.2015.2442274
Official URL http://ieeexplore.ieee.org/document/7140754/
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords NSMS; neutral differential delay equation; NDDE; Markov switching
Citations in Scopus 54 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login